# SDR MYWA100016

- Difficulty date: January 8, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N752MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28198
- Aircraft time: 24,243 hours, 23,638 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 6228145
- Part serial: 091C2757
- Condition: Inoperative
- Location: Ac Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM-IN FLIGHT, LEFT PACK LIGHT ILLUMINATED ON MASTER CAUTION RECALL.
